This item still needs to be validated !
Title: Geometry of Riemannian manifolds and their unit tangent sphere bundles
Authors: Boeckx, Eric ×
Vanhecke, Lieven #
Issue Date: 2000
Publisher: Kossuth lajos tudomanyegyetem
Series Title: Publicationes mathematicae-debrecen vol:57 issue:3-4 pages:509-533
Abstract: We review some aspects of the geometry of the tangent bundle and the unit tangent sphere bundle of a Riemannian manifold and focus on the relationship between this geometry and that of the manifold.
ISSN: 0033-3883
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science